MathSciNet Relay Station
MathSciNet bibliographic data
MR1501374 26D15
Huntington, Edward V. Sets of independent postulates for the arithmetic mean, the geometric mean, the harmonic mean, and the root-mean-square. Trans. Amer. Math. Soc. 29 (1927), no. 1, 1–22.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement